# SDR QXEA2009021900132

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 18,720 hours, 18,870 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Part time: 5,394 hours, 5,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDX - AFTER TAKEOFF OUT OF GEG, GEAR CAME UP NORMALLY, BUT THERE APPEARED TO BE EXCESSIVE NOISE AND VIBRATION.  "UP" NOSE GEAR INDICATION OCCURRED ABOUT 2 SECONDS LATER THAN THE MAINS.  ON APPROACH, GEAR EXTENDED NORMALLY.  INTERROGATED PSEU, NO FAULTS FOUND.  FOUND FLAT SPOT ON NLG TIRE, REMOVED AND REPLACED BOTH NLG TIRE ASSY IAW MTC 6324102.  GREASED NLG COMPLETELY, C/W A FULL FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION IAW Q400 AMM TASK 32-31-00-720-801, MAIN UP AND LOCKED WITHIN 5 SEC, NLG UP AND LOCKED WITHIN 7 SEC, NO DEFECTS NOTED, OK FOR CONTINUED SERVICE.
